# SDR 99ZZZX3621

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88QT
- Make and model: Cessna 441
- Aircraft serial: 4410228
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31372
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WHEEL HALF (INNER) ALONG FLANGE APPROXIMATELY 3 INCHES LONG, P/N 3-1372, S/N 0217.  RECOMMENDED INSPECT WHEEL HALF FLANGES FOR CRACKS PERIODICALLY USING DYE PENETRANT METHOD.  RIGHT MAIN LANDING GEAR.  ACFT TT:  3718.3 HOURS.
